Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1)

Luca Ugaglia, José Carlos Sierra, Enrique Arrondo, Luca Ugaglia

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary
Original languageEnglish
Pages (from-to)673-682
Number of pages20
JournalBulletin of the London Mathematical Society
Volume37
Publication statusPublished - 2005

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of 'Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1)'. Together they form a unique fingerprint.

Cite this